Texas, 2013Flash Flood and Heavy Rain in Texas, November 6, 2013
November 6, 2013 · NWS BRO · 3 events in 1 county or zone
A weak seabreeze enhanced lift along and east of the Highway 77/Interstate 69E corridor between San Benito and Brownsville a little after 2 pm. By 230 pm, blinding rain engulfed Farm to Market 511, State Route 100, and other locations between Los Fresnos and north Brownsville.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $10,000
- Crop damage
- None recorded
- Events
- 3
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A weak seabreeze enhanced lift along and east of the Highway 77/Interstate 69E corridor between San Benito and Brownsville a little after 2 pm. By 230 pm, blinding rain engulfed Farm to Market 511, State Route 100, and other locations between Los Fresnos and north Brownsville. The storm developed and moved slowly, edging into the core of Brownsville for more than an hour before gradually drifting southwest into northeastern Tampaulipas. In an hour and a half or less, between two and just under five inches of rain fell from Los Fresnos through western Brownsville. Numerous instances of flooding quickly ensued.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before the first event at Nov 6, 6:30 PM CST, 2 hours 50 minutes earlier.
Area forecast discussion, Nov 6, 6:30 PM CST, 2 hours 50 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE BROWNSVILLE TX
630 PM CST WED NOV 6 2013
.DISCUSSION...FRONT IS PUSHING INTO THE CWA THIS HOUR. VERY HEAVY
RAINFALL RATES CONTINUE IN DEEP FAIRLY SHALLOW CONVECTION. VERY
HIGH KDP/INSTANTANEOUS RAINFALL RATES CONTINUE TO BE INDICATED
WITH ACTIVITY IN NORTHERN HIDALGO AND SOUTHERN KENEDY
COUNTY...SUGGESTIVE OF LOW ECHO CENTROID TYPE ACTIVITY. 00Z
SOUNDING SHOWS COLUMN MOISTURE HAS INCREASED QUITE A BIT AHEAD OF
THE FRONT...AND EXPECT THE AIRMASS TO REMAIN CONDITIONALLY
UNSTABLE THROUGH FROPA IN THE LOWER VALLEY IN 3 TO 5 HOURS.
CONCERNED WITH THE HIGH PWAT AND SLOW STORM MOTION AND NATURE OF
THE CURRENT STORMS OF ANOTHER ROUND OF URBAN FLOODING OR POSSIBLE
MORE LOCALIZED FLASH FLOOD ISSUES IF STORMS LIKE WHAT ARE OCCURRING
IN KENEDY COUNTY MOVE OVER MORE POPULATED AREAS...WITH ONSHORE
EAST AND SOUTHEAST FLOW NOT EXPECTING MUCH STABILIZATION AHEAD OF
THE FRONT SO RAISED POPS THROUGH THE NEXT FEW HOURS AND WILL
UPDATE THE HWO FOR LOCALIZED FLOODING POTENTIAL. /68-JGG/
&&
.PREV DISCUSSION... /ISSUED 520 PM CST WED NOV 6 2013/
DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW.
AVIATION...SCATTERED CONVECTION AHEAD OF THE APPROACHING FRONT
ACROSS MAINLY KENEDY AND HIDALGO COUNTY. CAMERON COUNTY HAS LIKELY
STABILIZED ENOUGH TO ONLY SEE SOME RESIDUAL ANVIL SHOWERS. FRONT
IS MOVING INTO DEEP SOUTH TEXAS AND WILL APPROACH THE VALLEY TAF
SITES IN THE NEXT FEW HOURS SLIGHTLY FASTER THAN THE PREVIOUS TAF
PACKAGE. EXPECTING A LOW MVFR CIG FOR A FEW HOURS AS THE FRONT
APPROACHES AND CLEARS LIFTING TO HIGH MVFR AND VFR BY AROUND
DAYBREAK. A 4000 TO 5000 FT CIG WILL LIKELY STICK WITH US MUCH OF
THE DAY ON THURSDAY. WINDS WILL PICK UP SHARPLY OUT OF THE NORTH
INITIALLY...SHIFTING TO THE NORTHEAST WITH TIME. GUSTS ARE
EXPECTED TO BE IN THE 20 TO 25 KNOT RANGE FOR THE FIRST 6 OR SO
HOURS FOLLOWING THE FRONT. CONDITIONS SHOULD GRADUALLY IMPROVE
THROUGH THE AFTERNOON THURSDAY. /68-JGG/
PREV DISCUSSION... /ISSUED 300 PM CST WED NOV 6 2013/
SHORT TERM.../NOW THROUGH THURSDAY NIGHT/...THE DAYTIME HEATING
AHEAD OF THE APPROACHING COLD FRONT IS COMBINING WITH DECENT LAPS
CAPE VALUES AROUND 1500 TO 2000 J/KG OVER THE AREA TO FIRE OFF
GOOD RW/TRW COVERAGE AROUND THE BRO CWA THIS AFTERNOON. PRETTY
WEAK WIND FIELDS ARE KEEPING THE CONV CELLULAR MOVEMENT PRETTY
SLOW AT THIS TIME. THE COLD FRONT HAS PUSHED THROUGH SOUTH CENTRAL
TX AND IS CONTINUING SOUTH AT 15 TO 20 MPH. THIS COMBINATION OF
FACTORS SHOULD MAINTAIN THE CONV THREAT OVER THE REGION UNTIL THE
FRONT CLEARS THROUGH THE REGION LATER THIS EVENING. SO HAVE KEPT
THE BEST CONV POTENTIAL THROUGH 06Z TONIGHT WITH POPS TRENDING
DOWN AFTER 06Z AS MORE STABLE AIR FILTERS INTO THE REGION.
SO FAR BELIEVE THAT THE SVR CONV POTENTIAL WILL BE FAIRLY LOW DUE TO
THE SOMEWHAT LIMITED CAPE VALUES AND THE PAST RADAR AND LIGHTNING
TRENDS. THE MAIN THREAT THROUGHOUT THE EVENING HOURS WILL BE THE
BRIEF LOCALLY HEAVY RAINFALL THROUGH FROPA.
FOR POPS AM GOING CLOSER TO THE WETTER MAV/ECMWF NUMBERS AS THE NAM
DOES NOT APPEAR TO BE INITIALIZING VERY WELL ON THE ONGOING CONV AND
APPEARS TO BE PLACING MORE EMPHASIS ON PILING THE CONV OVER THE
WESTERN COUNTIES THIS EVENING.
FOR TEMPS...BOTH THE MAV AND MET SHOW GOOD CAA OCCURING IN THE WAKE
OF THIS FRONT AND FORECAST TEMPS IN THE SHORT TERM WILL BE A BLEND
OF BOTH MODEL SETS WHICH ARE IN REASONABLE AGREEMENT IN THE SHORT
TERM.
LONG TERM /FRIDAY THROUGH TUESDAY/...SFC HIGH PRESSURE OVER THE
TENNESSEE VALLEY WITH RIDGING OVER DEEP SOUTH TEXAS WILL WORK
EASTWARD OVER THE WEEKEND WITH MID LEVEL SHORTWAVE TROUGH OVER
BAJA CALIFORNIA WEAKENING AND BEING ABSORBED INTO THE FLOW WELL
NORTH OF THE REGION. CLOUD COVER WILL REMAIN THICK ON FRIDAY WHICH
WILL KEEP HIGHS BELOW NORMAL. MID/HIGH CLOUDS WILL DECREASE
SATURDAY AND SUNDAY WHICH WILL ALLOW HIGHS TO INCREASE TO NEAR
NORMAL THIS WEEKEND INTO EARLY NEXT WEEK. WEAK ISENTROPIC LIFT
OVER THE AREA SUNDAY WILL LEAD TO SLIGHT CHANCE POPS ACROSS THE
AREA SUNDAY WHICH WILL WEAKEN SUNDAY NIGHT BUT COASTAL TROUGHING
DEVELOPS MONDAY AND TUESDAY WHICH WILL KEEP SLIGHT CHANCE POPS IN
THE FORECAST THROUGH THE END OF THE PERIOD.
MARINE /NOW THROUGH THURSDAY NIGHT/...THE MARINE CONDITIONS WILL BE
QUICKLY DETERIORATING ACROSS THE LOWER TX BAY AND GULF WATERS THIS
EVENING AND TONIGHT AS THE COLD FRONT NOW APPROACHING THE TX
COASTLINE PUSHES OFFSHORE LATER TONIGHT. IN THE WAKE OF THE FROPA
THE PGF IN THE WAKE OF THE FRONT WILL RAMP UP QUICKLY TONIGHT
RESULTING IN MORE HAZARDOUS CONDITIONS BOTH ACROSS THE BAY AND
GULF WATERS THROUGH THE UPCOMING 24 HOURS. SO HAVE GONE WITH A SCA
FOR BOTH THE BAY AND GULF WATERS THROUGHOUT TONIGHT AND TOMORROW.
THE MARINE CONDITIONS WILL START TO IMPROVE THURS NIGHT INTO
FRIDAY AS THE GRADIENT RELAXES AND THE SWELLS START TO DECREASE.
FRIDAY THROUGH MONDAY...SMALL CRAFT ADVISORIES WILL LIKELY BE NEEDED
INTO FRIDAY AS WINDS SLOWLY DECREASE BUT SEA HEIGHTS WILL BE 6 TO 8
FEET FALLING TO 4 TO 6 FEET BY SATURDAY. HIGH PRESSURE TO THE NORTH
WILL DOMINATE SATURDAY AND SUNDAY WITH WINDS BECOMING MORE EASTERLY.
COASTAL TROUGHING WILL STRENGTHEN MONDAY WITH WINDS BECOMING
SLIGHTLY STRONGER AND WINDS MORE NORTHEASTERLY. ALL THAT
SAID...FAVORABLE MARINE CONDITIONS WILL EXIST SATURDAY THROUGH
MONDAY.
&&
.BRO WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...SMALL CRAFT ADVISORY FOR WINDS UNTIL 6 PM CST THURSDAY FOR
GMZ130-132-135.
SMALL CRAFT ADVISORY UNTIL 3 AM CST FRIDAY FOR GMZ150-155-170-
175.
&&
THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WEATHER.GOV/RGV
68/59Hazardous weather outlook, Nov 6, 6:33 PM CST, 2 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BROWNSVILLE TX
633 PM CST WED NOV 6 2013
TXZ251>257-080045-
KENEDY-STARR-HIDALGO-INLAND WILLACY-INLAND CAMERON-
COASTAL WILLACY-COASTAL CAMERON-
633 PM CST WED NOV 6 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS.
.DAY ONE...TONIGHT.
HEAVY RAINFALL WILL BE POSSIBLE FROM THUNDERSTORMS ASSOCIATED WITH
A PASSING COLD FRONT. LOCALIZED FLOODING WILL BE POSSIBLE.
AN INCREASE TO A HIGH RISK OF RIP CURRENTS IS EXPECTED AT AREA
BEACHES TONIGHT ALONG WITH MINOR TIDAL OVERWASH AND COASTAL RUNUP
BEHIND THE FRONT.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
AN ELEVATED RISK OF RIP CURRENTS IS EXPECTED AT LOCAL BEACHES
THROUGH SATURDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT
WEATHER...PARTICULARLY HEAVY RAIN AND FLOODING THROUGH THIS EVENING.
GMZ130-132-135-150-155-170-175-080045-
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
633 PM CST WED NOV 6 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GULF OF MEXICO AND THE
LAGUNA MADRE.
.DAY ONE...TONIGHT.
A SMALL CRAFT ADVISORY FOR WINDS IS IN EFFECT FROM 9 PM THIS EVENING
TO 6 PM CST THURSDAY FOR THE LAGUNA MADRE. A SMALL CRAFT ADVISORY IS
IN EFFECT FROM 9 PM THIS EVENING TO 3 AM CST FRIDAY FOR THE LOWER
TEXAS GULF WATERS.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
A SMALL CRAFT ADVISORY FOR WINDS IS IN EFFECT FROM 9 PM THIS EVENING
TO 6 PM CST THURSDAY FOR THE LAGUNA MADRE. A SMALL CRAFT ADVISORY IS
IN EFFECT FROM 9 PM THIS EVENING TO 3 AM CST FRIDAY FOR THE LOWER
TEXAS GULF WATERS.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED.
TXZ248>250-080045-
ZAPATA-JIM HOGG-BROOKS-
633 PM CST WED NOV 6 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS.
.DAY ONE...TONIGHT.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED.
JGG
In the hours before
Local storm report, Nov 6, 3:44 PM CST, 5 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
344 PM CST WED NOV 06 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM FLASH FLOOD 2 N BROWNSVILLE 25.95N 97.48W
11/06/2013 CAMERON TX NWS EMPLOYEE
FLOODING COVERNING FRONTAGE ROAD ALONG HWY 77 NEAR
SUNRISE MALL.
0328 PM FLASH FLOOD BROWNSVILLE 25.93N 97.48W
11/06/2013 CAMERON TX NWS EMPLOYEE
2-4 INCHES COVERING THE ROAD AND WATER UP TO TOP OF
CURB AT BOCA CHICA AND OLD PORT ISABEL.
0342 PM FLASH FLOOD 9 N BROWNSVILLE 26.06N 97.48W
11/06/2013 CAMERON TX NWS EMPLOYEE
8 INCHES OF WATER AT HWY 511 550 AND PARDES LINE RD
INTERSECTION
&&
EVENT NUMBER BRO1300043
EVENT NUMBER BRO1300044
EVENT NUMBER BRO1300045
GBLocal storm report, Nov 6, 4:08 PM CST, 5 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
408 PM CST WED NOV 06 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM FLASH FLOOD BROWNSVILLE 25.93N 97.48W
11/06/2013 CAMERON TX TRAINED SPOTTER
1.5 FEET OF WATER COVERING THE ROAD IN THE 700 BLOCK OF
PAREDES LINE.
&&
EVENT NUMBER BRO1300046
EBLocal storm report, Nov 6, 4:12 PM CST, 5 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
412 PM CST WED NOV 06 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM FLASH FLOOD 3 NE BROWNSVILLE 25.96N 97.45W
11/06/2013 CAMERON TX PUBLIC
SEVERAL CARS STRANDED AT PABLO KISEL AND MORRISON. OVER
ONE FOOT OF WATER OVER THE ROAD.
&&
EVENT NUMBER BRO1300047
GBSpecial weather statement, Nov 6, 4:27 PM CST, 4 hours 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
427 PM CST WED NOV 6 2013
TXZ251-062330-
KENEDY-
427 PM CST WED NOV 6 2013
...SIGNIFICANT WEATHER ADVISORY FOR TORRENTIAL RAINFALL RATES OF ONE
TO TWO INCHES PER HOUR...
FOR THE FOLLOWING AREAS...
NORTHWESTERN KENEDY COUNTY IN DEEP SOUTH TEXAS.
UNTIL 530 PM CST...
AT 424 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS DEVELOPING ALONG HIGHWAY 77/69...9 MILES
SOUTH OF SARITA...MOVING NORTHEAST AT 5 MPH. WATER AND MUD NEAR
HIGHWAY CONSTRUCTION SITE MAY COVER THE ROAD.
LOCATIONS IMPACTED INCLUDE...
TURCOTTE.
SARITA.
MONITOR NOAA WEATHER RADIO...LOCAL MEDIA...OR WEATHER.GOV FOR
UPDATES. WHEN DRIVING THROUGH HEAVY RAIN...SLOW DOWN. ALWAYS
LEAVE A SAFE DISTANCE BETWEEN YOU AND OTHER VEHICLES. WHEN USING
WIPERS...TURN ON HEADLIGHTS. AVOID DRIVING THROUGH PUDDLES THAT
COULD HIDE POTHOLES OR CAUSE HYDROPLANING. SEVEN THOUSAND PEOPLE
DIE IN WEATHER RELATED AUTOMOBILE ACCIDENTS EACH YEAR... MANY
DUE TO POOR VISIBILITY AND WET ROADS.
&&
59
Special weather statement, Nov 6, 4:53 PM CST, 4 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
453 PM CST WED NOV 6 2013
TXZ251-062345-
KENEDY-
453 PM CST WED NOV 6 2013
...SIGNIFICANT WEATHER ADVISORY FOR GUSTY WINDS OF 30 TO 40 MPH...
TORRENTIAL RAINFALL RATES OF ONE TO TWO INCHES PER HOUR...
FOR THE FOLLOWING AREAS...
NORTHERN KENEDY COUNTY IN DEEP SOUTH TEXAS.
UNTIL 545 PM CST...
AT 453 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM...OVER NORTHERN KENEDY COUNTY...MOVING EAST AT
15 MPH.
LOCATIONS IMPACTED INCLUDE...
RURAL NORTHERN KENEDY COUNTY.
RURAL NORTHEASTERN KENEDY COUNTY.
MONITOR NOAA WEATHER RADIO...LOCAL MEDIA...OR WEATHER.GOV FOR
UPDATES.
&&
55
Special weather statement, Nov 6, 5:34 PM CST, 3 hours 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
534 PM CST WED NOV 6 2013
TXZ251-070030-
KENEDY-
534 PM CST WED NOV 6 2013
...SIGNIFICANT WEATHER ADVISORY FOR TORRENTIAL RAINFALL RATES OF TWO
TO THREE INCHES PER HOUR...
FOR THE FOLLOWING AREAS...
CENTRAL KENEDY COUNTY IN DEEP SOUTH TEXAS.
UNTIL 630 PM CST...
AT 532 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM...OVER CENTRAL KENEDY COUNTY...MOVING SOUTH AT
10 MPH. TORRENTIAL RAIN CONTINUES TO DEVELOP ALONG HIGHWAY 77/69.
LOCATIONS IMPACTED INCLUDE...
ARMSTRONG.
NORIAS.
RUDOLPH.
WHEN DRIVING THROUGH HEAVY RAIN...SLOW DOWN. ALWAYS LEAVE A SAFE
DISTANCE BETWEEN YOU AND OTHER VEHICLES. WHEN USING WIPERS...TURN
ON HEADLIGHTS. AVOID DRIVING THROUGH PUDDLES THAT COULD HIDE
POTHOLES OR CAUSE HYDROPLANING. MAKE SURE YOUR HEADLAMPS...TIRES...
AND WIPERS ARE IN GOOD CONDITION THOUSAND PEOPLE DIE IN WEATHER
RELATED AUTOMOBILE ACCIDENTS EACH YEAR... MANY DUE TO POOR
VISIBILITY AND WET ROADS.
&&
59
Heavy Rain, Cameron
- When
- November 6, 9:20 PM CST to 10:30 PM CST
- Where
- Cameron County, 0.66 mi W of Portway Acres to 0.97 mi SSW of Evan
- Reported by
- NWS Employee
- Coordinates
- 25.922, -97.480
Two to four inches of rain fell in less than 90 minutes along the Highway 77 corridor in Brownsville. Reports were received from various sources including an offduty NWS employee. Several cars were reported stranded at the intersection of Pablo Kisel and Morrision road, where over a foot of water covered the road. A foot and a half of water was reported by a trained spotter covering the road in the 700 block of Paredes Line. A NWS employee reported flooding covering the frontage road along Hwy 77, near Sunrise Mall and 2 to 4 inches of water covering the road and water up to the top of the curb at the intersection of Boca Chica and Old Port Isabel Road.
Flash Flood, Cameron
- When
- November 6, 9:20 PM CST to 10:40 PM CST
- Where
- Cameron County, 1.68 mi SW of Brownsville to 1.76 mi NE of Brownsville
- Cause
- Heavy Rain
- Property damage
- $10,000
- Reported by
- Emergency Manager
- Coordinates
- 25.905, -97.521
Between 4.23 to 4.96 inches of rainfall fell in less than 90 minutes across western Brownsville, leading to flash flooding across that portion of the city. The Brownsville Emergency Operations Center reported several businesses with some water in them, numerous thoroughfares with several inches to nearly 2 feet of water on them acorss the area limiting travel. During the peak of the rains, 42 streets had flooding that reduced travel to one lane or less. Some resacas were also reported to have reached bankful or flooded low lying grassy areas.
Heavy Rain, Cameron
- When
- November 6, 9:20 PM CST to 10:30 PM CST
- Where
- Cameron County, 3.1 mi E of Olmito to 0.97 mi SSW of Evan
- Reported by
- NWS Employee
- Coordinates
- 26.024, -97.480
Two to four inches of rain fell in less than 90 minutes across Brownsville. A NWS employee reported 8 inches of water covering the road at the FM 511 and Paredes Line Rd intersection.
- Heavy Rain
- Rainfall totals unusual for the place and season that did not produce a flood.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Cold in Texas, November 6 to 7, 20136 events
- Cold in Texas, November 6, 20133 events
- High Wind in Wyoming, November 6, 20132 events
- High Wind in Alaska, November 6 to 7, 201358 kt wind · 2 events
- Coastal Flood in Louisiana, November 6, 20131 event
- Waterspout in South Atlantic Coastal Waters, November 6, 20131 event
- Heavy Rain in Puerto Rico, November 6, 2013$1,000 · 1 event
- Flood in Puerto Rico, November 6, 20131 event
- Coastal Flood in Alaska, November 6 to 9, 20131 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 485060, 485066, 485068.